Originally Posted by isowish
hey guys. You are all so knowledgeable on this stuff that you're the first people I run to for advice
Two months ago I switched from a POP (cerazette) to a combined pill (femodene) because I was getting breakthrough bleeding 2-3 days out of every week and it was driving me mad! I have a couple of minor issues about the femodene though ...
my last pill of the month (I have no sugar pills, I just stop for 7 days) is on a Sunday. When I stop on a Sunday I get my period around the Thursday - Sunday, but I really hate that it falls on a weekend. My doctor said that many women don't leave the full 7 day gap between packs, so I thought, if I leave a 4-day gap instead this month, my last pill will then be on a Thursday (or ish, my counting may be dodgy) and hopefully my period will fall beginning of the week. Is this alright to do? Is it likely to work? Will it muck up my period this month if I start taking next months pills while I'm still 'on'?
Secondly, my pill is really making my breasts grow. Sorry, I meant, it's really making my BREAST grow. Singular. I already had lopsided breasts, but I've been assured all my life it's normal, and not that noticeable. However, since starting femodene my right breast -- the larger one -- is painful (just feels like growing pains when I was a teenager, it's irritating, but I'm not worried) and GROWING. My left breast doesn't seem to be growing at all. I am so worried about my lopsided-ness becoming even more pronounced! Is it likely that my left breast will grow too? If I quit the pills will my right breast go back to it's normal size? How much am I likely to grow?
Sorry for all the questions, I just trust you ladies.
you could just start the next pack a few days early, and it'd work. it might lead to breakthrough bleeding a little bit, but i doubt it'd be dreadful. you could also leave a 6 day gap for the next few months instead. it'd take longer to get there, but it'd have the same end result with probably less breakthrough. cos its a monophasic pill you could instead take a few extra pills into next months pack, extending your month this month by a few days, and then take the break. you would end up screwing up a packet of pills that way, but eh, they're free- or its like £2 worth.
maybe you have more breast tissue, or more tissue thats sensitive to hormones, in the more enthusiastic boob. i think breast tenderness and growth tends to settle down after a bit with the pill- did in my case- it doesn't keep getting bigger and bigger till they pop or anything, but i honestly don't know if the other one will catch up on its own. on a gut level, i doubt it will.
mine grew a smidge, and went down again when i came off the pills- cos it was a temporary reaction to the hormone level change- just like how when you get pregnant your boobs poof up like airbags then deflate again when you're done breastfeeding. you could always check with the doc if you're still not sure.
and yeah, different sized boobs is totally normal, and nobody ever notices apart from the owner of said boobs. my best mate was wicked paranoid about hers- but they looked completely fine to me through a tshirt and bra, i wouldn't have even thought anything of it had she not said something and forced me to squint at them, and they served as excellent pillows for an inpromptu nap- my head didn't roll off or nowt, and thats what counted to me. people just aren't symmetrical, and nobody notices or cares about that stuff, cos our brains compensate and how we see people is based on how we love them- when i had my lip peirced, i commented to the peircer that it didn't seem to be central, but then he kindly explained and pointed out that my nose was wonky.